# SDR SWAA2024090433061

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 16,009 hours, 7,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AND RH EMERGENCY LIGHTS @ OVERWING EXIT ROW M2837; M2838 INOP<[01] R AND R BATTERY PACK AT POWER SUPPLY M1694 AND M1695 REF AMM 33-51-00
